# SDR ASAA04010282

- Difficulty date: June 3, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65549183
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND MAIN CARGO DOOR LOWER AFT STUB FRAME HAS ELONGATED HOLES.  REMOVED, FABRICATED AND INSTALLED STUB FRAME IAW 51-20-01.  (M)
